Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Bleeding with severe pain, headaches, dizziness and bleeding gums. Why?

Hi there, I have had a very unusual period I usually have no pain and bleeding lasts for 7 days!! This time I had severe pains for a day and then I started to bleed clots for a day and then the bleeding got very light over 3 days and stopped!! Now I have bad headaches feeling sick at night!! I also feel dizzy and very emotional and very short tempered and also gums bleeding? What could this be or is it normal?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

You once consult gynecologist and get examined.
Go for blood investigations like complete blood picture to rule out the possibilities like anemia, coagulation problems etc.
If doctor recommends you can go for one ultrasound to rule out any structural causes like uterine fibroids etc.
Depending on the examination findings you can take treatment.
For more details you can ask me through:
Take care.

Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor